RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 84, Issue 5  


Uniqueness theorems for one-dimensional and double Franklin series
G. G. Gevorkyan
3
On the topology of non-compact simply connected homogeneous manifolds
V. V. Gorbatsevich
20
Diffeomorphisms of 2-manifolds with one-dimensional spaciously situated basic sets
V. Z. Grines, E. D. Kurenkov
40
Subdivision schemes on the dyadic half-line
M. A. Karapetyants
98
Blow-up and global solubility in the classical sense of the Cauchy problem for a formally hyperbolic equation with a non-coercive source
M. O. Korpusov
119
Distribution of prime numbers and the discrete spectrum of the Laplace operator
D. A. Popov
151
Finite groups of bimeromorphic selfmaps of uniruled Kähler threefolds
Yu. G. Prokhorov, K. A. Shramov
169
Isotopes of alternative algebras of characteristic different from $3$
S. V. Pchelintsev
197
On the standard conjecture for a $3$-dimensional variety fibred by curves with a non-injective Kodaira–Spencer map
S. G. Tankeev
211
Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020